EconPapers    
Economics at your fingertips  
 

On the Complex Zeros of Some Families of Orthogonal Polynomials

Eugenia N. Petropoulou

Abstract and Applied Analysis, 2010, vol. 2010, 1-14

Abstract:

The complex zeros of the orthogonal Laguerre polynomials ð ¿ ð ‘› ( ð ‘Ž ) ( ð ‘¥ ) for ð ‘Ž < − ð ‘› , ultraspherical polynomials 𠑃 ð ‘› ( 𠜆 ) ( ð ‘¥ ) for 𠜆 < − ð ‘› , Jacobi polynomials 𠑃 ð ‘› ( ð ‘Ž , ð ›½ ) ( ð ‘¥ ) for ð ‘Ž < − ð ‘› , ð ›½ < − ð ‘› , ð ‘Ž + ð ›½ < − 2 ( ð ‘› + 1 ) , orthonormal Al-Salam-Carlitz II polynomials 𠑃 ð ‘› ( ð ‘Ž ) ( ð ‘¥ ; ð ‘ž ) for ð ‘Ž < 0 , 0 < ð ‘ž < 1 , and ð ‘ž -Laguerre polynomials ð ¿ ð ‘› ( ð ‘Ž ) ( ð ‘¥ ; ð ‘ž ) for ð ‘Ž < − ð ‘› , 0 < ð ‘ž < 1 are studied. Several inequalities regarding the real and imaginary properties of these zeros are given, which help locating their position. Moreover, a few limit relations regarding the asymptotic behavior of these zeros are proved. The method used is a functional analytic one. The obtained results complement and improve previously known results.

Date: 2010
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2010/263860.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2010/263860.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:263860

DOI: 10.1155/2010/263860

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:263860